MathSciNet Relay Station
MathSciNet bibliographic data
MR838472 14D05 (22E40 32C40 57S99)
Yoshida, Masaaki Orbifold-uniformizing differential equations. III. Arrangements defined by $3$-dimensional primitive unitary reflection groups. Math. Ann. 274 (1986), no. 2, 319–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement